# SDR DALA2025053004158

- Difficulty date: May 23, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982414) ACCOMPLISH VA 95422 REV IR FOR STA 927 FLOOR BEAM ISSUE. ACCOMPLISHED VA 95422 REV IR IN CONJUNCTION WITH WC 5300-01163-10 FOR STA 927 FLOOR BEAM ISSUE.
